# SDR SWAA2019110438582

- Difficulty date: October 19, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A837C
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE STUB FRAME CRACKED AT BS. 294.5, STR. 17R.       / R&R STUB FRAME PER SRM AND DWG.
